| Model Number |
SUTR ANCH, DX SWVLK, PEEK, 1/PK, 4.75 MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an arthroscopic suturing of the meniscus the screw of the device broke while tightening into the pre-drilled channel.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update avoe 09-oct-2023: it was confirmed that all fragments were retrieved from the patient.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-89080p-1, batch 12082757, was received for investigation.Upon visual inspection, it was noted that the eyelet was damaged, and the screw was broken.The method used to prepare the bone as well as the bone quality encountered were not provided.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.